BibTeX record journals/jat/DingC08

download as .bib file

@article{DBLP:journals/jat/DingC08,
  author    = {Chunmei Ding and
               Feilong Cao},
  title     = {K-functionals and multivariate Bernstein polynomials},
  journal   = {J. Approx. Theory},
  volume    = {155},
  number    = {2},
  pages     = {125--135},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jat.2008.03.011},
  doi       = {10.1016/j.jat.2008.03.011},
  timestamp = {Fri, 21 Feb 2020 15:45:46 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/DingC08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics